# SDR UALA2011121406875

- Difficulty date: December 14, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 52,157 hours, 6,147 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Fairing
- Condition: Damaged
- Location: Rt Wlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WLG STRUT DOOR FAIRING DAMAGED AT AFT END, MISSING PIECE ADJACENT TO CURVED SECTION.  RMV'D DAMAGED FAIRING AND ROUTED TO SHOP 273 R&R R57183.  INSTALLED FAIRING AN GEAR SWING ACP OK FOR SVC.
